# SDR ABXA2021923094

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 93,675 hours, 16,466 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1973
- Condition: Sparks
- Location: Right Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R STARTER CUT OUT EICAS GROUND PERSONAL REPORTS LARGE AMOUNT OF SPARK EXITING RT ENG.AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.DURING INSPECTION FOUND STARTER TO BE THE SOURCE OF SPARKS R&R STARTER R/H IAW B767 AMM 80-11-01 A/C REMAINS  ETOPS 180 OPERATIONAL. AIRCRAFT RELEASED FOR SERVICE.
